# SDR SIMA200725005

- Difficulty date: September 4, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 7,246 hours, 6,689 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shuttle Valve
- Part number: 211118
- Part serial: 479
- Condition: Failed
- Location: Zone 200
- Part time: 7,246 hours, 6,689 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM ONE FAILURE MESSAGE, CFR CALLED.  RETURNED TO DFW.  REMOVED AND REPLACED NUMBER FOUR BRAKE SHUTTLE VALVE AND TIGHTENED RESERVOIR REFILL CHECK VALVE AND LINE IAW EMB AMM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
